# SDR 2008FA0000150

- Difficulty date: March 7, 2008
- Submitted: March 31, 2008
- Operation: General aviation
- Aircraft: N467CM
- Make and model: Cessna 172R
- Aircraft serial: 17280859
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: S26062
- Condition: Deteriorated
- Location: Flap Motor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION OF A PHASE II INSPECTION, IT WAS DISCOVERED THAT THE WIRE BUNDLE MOUNT PN S26062 THAT HOLDS THE FLAP MOTOR WIRE HARNESS HAD DETACHED FROM THE RIB IN THE RT WING AND HAD ALLOWED THE WIRE BUNDLE TO CHAF INTO THE INSPECTION PANEL SUPPORT ON THE WING.  THE WIRE BUNDLE HAD (2) WIRES CHAFED THROUGH THE INSULATION AND WAS IN CONTACT WITH THE BARE WIRE.  RECOMMEND INSPECTION OF THESE MOUNTS AND REPLACE AS NEEDED, OR ON CONDITION.  (K)
